MAUDE Adverse Event Report: MAX MOBILITY LLC SMARTDRIVE

MAX MOBILITY LLC SMARTDRIVE
Model Number MX2+
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Remains Activated (1525); Failure to Shut Off (2939)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Permobil ab received a report where it was alleged that while using the smartdrive with switch control button w/mono jack and a buddy button, the controls were reportedly off yet claims the device engaged a drive command, involuntarily, which forced the end-user to collide into an immovable object where they lost positioning and fell from the wheelchair.The fall reportedly required a hospital visit, but the extent of injury and level of medical intervention was not disclosed.Permobil ab has requested further information from reporter, but has yet to receive any response at this time.The smartdrive device and controller was reportedly retreived by the provider for inspection, but no information has been provided to permobil ab as to their findings.Permobil ab has requested suspect components be returned to permobil ab for further evaluation.At this time, permobil ab is unable to reach a determination as to possible root cause without specualtion.Upon receipt of any new information, a follow-up report will be submitted.
 
Event or Problem Description
Received report claiming as the end-user was using the smartdrive device with a switch control button w/mono jack and buddy button, reported that the device had been switched off, but the end-user's wheelchair reportedly took off and couldn't be stopped.The end-user had to crash into a bin in order to stop it.It was further reported that the client fell from the wheelchair where they reportedly sustained an unspecified injury requiring medical intervention to address.

Brand Name
SMARTDRIVE
Common Device Name
SMARTDRIVE
Manufacturer (Section D)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key25285057
Report Number3008370857-2026-00340
Device Sequence Number18663414
Product Code ITI
UDI-Device Identifier00861896000310
UDI-Public(01)00861896000310(11)230215
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K151199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMX2+
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown